Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Low BP, PVC occasionally. Why do I get dizzy with headaches? Help?

Hi, I m healthy my only problem is that I have pvc s occasionally. My realy problem is that I have slightly low blood pressure , but when I diet and exercise my blood gets really low, and I start getting dizzy headaches . I m wanting to start a diet and exercise program, but afraid of my blood pressure problems. How can I prevent this?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Occasional PVC's by themselves are unlikely to cause low blood pressure. You need to consult a cardiologist who can advice you exercise tests like treadmill test etc. The BP and ECG recording during the test will reveal if really there is a drop in blood pressure and whether there is any change in frequency of PVC's. You can follow an exercise program which involves more of exercises in sitting and lying position and that way you wont have low BP trouble.
Good luck.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor